Journal d’Analyse Mathématique

, Volume 59, Issue 1, pp 205–215 | Cite as

Conic degeneration of the Gauss-Bonnet operator

  • Robert Seeley


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [APS] M. F. Atiyah, V. K. Patodi and I. M. Singer,Spectral asymmetry and Riemannian geometry I, Math. Proc. Camb. Philos. Soc.77 (1975), 43–69.MATHMathSciNetCrossRefGoogle Scholar
  2. [BS] J. Bruening and R. Seeley,An index theorem for first order singular operators, Am. J. Math.110 (1988), 659–714.MATHCrossRefGoogle Scholar
  3. [Ch1] J. Cheeger,On the Hodge theory of Riemannian manifolds, Proc. Symp. Pure Math.36 (1980).Google Scholar
  4. [Ch2] J. Cheeger,Spectral geometry of singular spaces, J. Differ. Geom.18 (1983), 575–657.MATHMathSciNetGoogle Scholar
  5. [HS] P. Halmos and V. Sunder,Bounded Integral Operators on L 2 Spaces, Springer-Verlag, Berlin, 1978.MATHGoogle Scholar
  6. [S] R. Seeley,Conic degeneration of the Dirac operator. Colloq. Math.50/51 (1990), 649–658.MathSciNetGoogle Scholar
  7. [SS] R. Seeley and I. M. Singer,Extending ∂ to singular Riemann surfaces, J. Geom. Phys.5 (1988), 121–136.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© The Magnes Press, The Hebrew University 1992

Authors and Affiliations

  • Robert Seeley
    • 1
  1. 1.Department of MathematicsUniversity of Massachusetts at BostonBostonUSA

Personalised recommendations